# SDR USAA2013080600015

- Difficulty date: July 31, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 42,268 hours, 15,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921795
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, A CRACK FOUND ON SHEAR PLATE BETWEEN FR68 TO FR69, -Y1732.  REPLACED SHEAR PLATE IAW SRM 53-41-14, 51-44-11 & 51-42-11.
